# SDR ORJA97122

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S493191788
- Condition: Corroded
- Location: Bs 1145-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR X22L CORRODED FROM BS 1145 TO 1160.  FABRICATED AND DRILLED PARTS, TREATED PRIMED AND PAINTED.  INSTALLED IAW SRM'S 53-05, 51-10.  (M)
